# SDR ASAA2017083021770

- Difficulty date: August 30, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,923 hours, 12,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED BOX SHOWED UP ON THE NR  1 ENGINE EGT DURING SHUTDOWN.  NO EXCEEDANCES NOTED DURING FLIGHT.  ACFT GROUNDED.
